# SDR DALA2017042203402

- Difficulty date: April 21, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CRACKED ON CUT OUT OF OPEN LOCK.  REPAIRED IAW SRM 52-10-01.
